| Model Number |
BA25-100/I20-40 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924)
| Date of Event |
11/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.¿device iteration is afx with duraply." device remains implanted.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately, 4.5 years post initial procedure, an angiogram identified a type 1b endoleak with sac growth.The physician elected to coil, implant three (3) afx limb stent graft and one (1) ovation iv extender stent graft to resolve this event.Reportedly, patient did well during and post procedure.
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, type 1b endoleak event is unconfirmed due to a lack of the relevant medical information.The secondary endovascular procedure was confirmed.Procedure related harms, device, user, procedure or anatomy relatedness of this event could not be determined with the medical record/ images available for review.The final patient status was reported to be stable.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.¿device iteration is afx with duraply".Corrections: h6: remove result code 3233.H6: remove conclusion code 11.